# SDR ASAA0580205

- Difficulty date: March 30, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 59304973
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, RIGHT ELEVATOR ANTI-FLOAT TAB IS DELAMINATED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR FILLERS AND DOUBLERS.  (M)
